Generalisation of scale and move transformation-based fuzzy interpolation

Shen, Qiang and Yang, Longzhi (2011) Generalisation of scale and move transformation-based fuzzy interpolation. Journal of Advanced Computational Intelligence and Intelligent Informatics, 15 (3). pp. 288-298. ISSN 1343-0130

Full text not available from this repository. (Request a copy)
Official URL:


Fuzzy interpolative reasoning has been extensively studied due to its ability to enhance the robustness of fuzzy systems and reduce system complexity. In particular, the scale and move transformation-based approach is able to handle interpolation with multiple antecedent rules involving triangular, complex polygon, Gaussian and bell-shaped fuzzy membership functions. Also, this approach has been extended to deal with interpolation and extrapolation with multiple multi-antecedent rules. However, the generalised extrapolation approach based on multiple rules may not degenerate back to the basic crisp extrapolation based on two rules. Besides, the approximate function of the extended approach may not be continuous. This paper therefore proposes a new approach to generalising the basic fuzzy interpolation technique of in an effort to eliminate these limitations. Examples are given throughout the paper for illustration and comparative purposes. The result shows that the proposed approach avoids the identified problems, providing more reasonable interpolation and extrapolation.

Item Type: Article
Uncontrolled Keywords: sparse rule base, fuzzy interpolation and extrapolation, approximate function
Subjects: G400 Computer Science
G700 Artificial Intelligence
Department: Faculties > Engineering and Environment > Computer and Information Sciences
Depositing User: Longzhi Yang
Date Deposited: 07 Jan 2014 09:06
Last Modified: 13 Oct 2019 00:31

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics